# SDR DALA2016102707792

- Difficulty date: May 10, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 41,690 hours, 26,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF ACCESS PANEL 620AT.  FOUND OUT OF LIMITS.  REPLACED THE ACCESS PANEL.
